# SDR CALA2015122101013

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 86,679 hours, 18,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15155532024T3
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER CREASE BEAM CORRODED STATION 430 RT.  R & R CREASE BEAM RT SIDE, BETWEEN BS 430 -  BS 450 IAW SRM 51-40-02, PN BAC1515-53 2024 T35.
